Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 3, Pages 621-623

An application of Miller and Mocanu's result

1Department of Mathematics, Kinki University, Higashi-Osaka 577, Japan
2Department of Mathematics, Tongji University, Shanghai, China

Received 7 April 1988; Revised 15 October 1988

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The object of the present paper is to give an application of Miller and Mocanu's result for a certain integral operator.